# SDR IXXA20250207004

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 94,693 hours, 13,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING SERVICE CHECK INSPECTIONS, LINE MAINTENANCE REPORTED EXTERNAL EMERGENCY LIGHT BULB INOPERATIVE. EXTERNAL EMERGANCY LIGHT BULB REMOVED AND REPLACED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 33-50-00.  OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
